Úplné zobrazení záznamu

Toto je statický export z katalogu ze dne 29.06.2024. Zobrazit aktuální podobu v katalogu.

Bibliografická citace

.
0 (hodnocen0 x )
EB
ONLINE
Providence, Rhode Island : American Mathematical Society, 2004
1 online resource (146 pages) : illustrations
Externí odkaz    Plný text PDF 
   * Návod pro vzdálený přístup 


ISBN 9781470403966 (e-book)
ISBN 9780821835098
Memoirs of the American Mathematical Society, ISSN 0065-9266 ; Volume 168, Number 798
Print version: Mselati, Benoit, 1977- Classification and probabilistic representation of the positive solutions of a semilinear elliptic equation. Providence, Rhode Island : American Mathematical Society, c2004 xv, 121 pages Memoirs of the American Mathematical Society ; Volume 168, Number 798. ISBN 9780821835098
"March 2004, Volume 168, Number 798 (third of 4 numbers)."
Includes bibliographical references and index
001809481
full
(Au-PeEL)EBL3114424
(CaPaEBR)ebr11041202
(MiAaPQ)EBC3114424
(OCoLC)922965088

Zvolte formát: Standardní formát Katalogizační záznam Zkrácený záznam S textovými návěštími S kódy polí MARC